# SDR CA000530041

- Difficulty date: May 25, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Beech 99
- Aircraft time: 25,096 hours
- Engine: Pwa PT6A28
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Part number: 1154400313U
- Condition: Cracked
- Location: Web Hinge Point
- Component: Horiz Stab Brack, Beech, 1154400313
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON INSPECTION OF THE HORIZONTAL STABILIZER ATTACH BRACKET, IT WAS DISCOVERED THAT THE CASTING WAS CRACKED IN THE WEB BY THE ATTACH HOLES.
